# SDR 06FDEA2382

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FOUND RIGHT HAND TRUNNION FORWARD MOUNTING HOLE CORRODED.  REMOVED AS PER SRM 53-40-00 FIGURE 15 VOLUME I. ORIGINAL HOLE   DIAMETER = 1.280", REWORKED HOLE DIAMETER = 1.3768", MAXIMUM ALLOWABLE DIAMETER = 1.385" AND   FOUND   WITHIN LIMIT AS PER SRM 53-40-00 FIGURE 15 VOLUME I. REWORKED FORWARD MOUNTING   HOLE   REPROTECTED AS PER SRM 51-21-01 VOLUME II. REPAIR BUSHING FABRICATED AND   INSTALLED AS PER   SRM 53-40-00 FIGURE 15 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
